MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD004
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided following the completion of the investigation.This report is to follow-up medwatch # (b)(4).
 
Event or Problem Description
Procedure performed: gynecologic laparoscopic minimally invasive surgery.Event description: the complaint was generated from medwatch report # (b)(4) received 02may2025.I was told by rn scrub that a plastic piece on the tip of the 12/15 bag broke off inside of the trocar.The broken piece was retrieved (and remained in the trocar).The endo catch bag, broken piece, and corresponding wrapper was placed in a bag and given to materials management per the gyn slm [gynecologic laparoscopic minimally invasive surgery].Female, 48 yrs, black or african american.Event date: apr 2025.Additional information provided by {(b)(6)] on 20may2025): bag itself did not break.Plastic portion broken.All fragments were retrieved from the patient, nothing in patient.No bag did not burst.Additional information provided by [(b)(6)] on 20may2025: the trocar that was used with an inzii bag is not available for return.Intervention: all fragments were retrieved from the patient, patient status: no patient injury.Patient was discharged.
 
Event or Problem Description
Procedure performed: gynecologic laparoscopic minimally invasive surgery.Event description: the complaint was generated from medwatch report # (b)(4) received 02may2025.I was told by rn scrub that a plastic piece on the tip of the 12/15 bag broke off inside of the trocar.The broken piece was retrieved (and remained in the trocar).The endo catch bag, broken piece, and corresponding wrapper was placed in a bag and given to materials management per the gyn slm [gynecologic laparoscopic minimally invasive surgery].Female, 48 yrs, black or african american, event date: apr 2025.Additional information provided by [name] on 20may2025): bag itself did not break.Plastic portion broken.All fragments were retrieved from the patient, nothing in patient.No bag did not burst.Additional information provided by [name] on 20may2025: the trocar that was used with an inzii bag is not available for return.Intervention: all fragments were retrieved from the patient, patient status: no patient injury.Patient was discharged.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience component separation as the bead was detached from the bag.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.Applied medical has performed a historical trend analysis and review of production records and no relevant trends were identified.This report is to follow-up medwatch # (b)(4).

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22074754
Report Number2027111-2025-00547
Device Sequence Number8397990
Product Code GCJ
UDI-Device Identifier00607915126773
UDI-Public(01)00607915126773
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K060051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD004
Device Catalogue Number101388201
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APPLIED TROCAR.
Patient Age48 YR
Patient SexFemale
Patient RaceBlack Or African American